Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Stitches came out during a pull. Taking acetaminophen. Exercising a little. Guide?

User rating for this question
Answered by

Practicing since : 2010
Answered : 5790 Questions
please forward to Dr. XXXXXXX XXXXXXX as he is familiar with my medical history, symptomology, and current prescriptions.
My Dear Dr. XXXXXXX My stitches came out with a bit of a pull, but no real problem. My surgeon said I was doing very well.
I go for my post op examination on July 25. I'm a little jumpy about that.
I also am taking acetaminophen @1000mg substituting for the ibuprofen 400 mg/every 6 hours, once in the middle of the day so as to make it easier on my stomach.
Am exercising a little and walking my driveway. I think this covers it. Thank you. XXXXXXX
Posted Tue, 16 Jul 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 12 hours later
Nice to hear from you. I was waiting for this and praying to god that all goes well.
I am happy that you are recovering well. Ya acetaminophin is good. It does not have side effects.
Do exercise but be cautious there should not be any pressure on the stich XXXXXXX Also apply some anti bacterial cream at the suture site. This will prevent infection. Wishing you a rapid recovery. Be in touch. Thank you :-)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor